Modular multiplicities and representations of \(\text{GL}_2(\mathbb Z_p)\) and \(\text{Gal}(\overline{\mathbb Q}_p/\mathbb Q_p)\) at \(\ell=p\). (Multiplicités modulaires et représentations de \(\text{GL}_2(\mathbb Z_p)\) et de \(\text{Gal}(\overline{\mathbb Q}_p/\mathbb Q_p)\) en \(\ell=p\).) (French) Zbl 1042.11030

From the authors’ abstract: We formulate a conjecture giving a link between the various rings parameterizing the 2-dimensional potentially semistable \(p\)-adic representations of \(\text{Gal}(\overline{\mathbb Q}_p/\mathbb Q_p)\) with Hode-Tate weights \((0,k-1)\) \((k\in\mathbb Z\), \(1< k< p\)) having the same reduction modulo \(p\) and the representations of \(\text{GL}_2(\mathbb Z_p)\) that are used, via compact induction, to build the smooth irreducible representations of \(\text{GL}_2(\mathbb Q_p)\). We prove this conjecture for semistable representations and \(k\) even. In doing this, we obtain precise results on the restriction to \(\text{Gal}(\overline{\mathbb Q}_p/\mathbb Q_p)\) of the representations of \(\text{Gal}(\overline{\mathbb Q}/\mathbb Q)\) over \(\overline{\mathbb F}_p\) that are associated to modular forms on \(\Gamma_0(pN)\) \((p\nmid N)\) of weight smaller than \(p\).


11F80 Galois representations
11F85 \(p\)-adic theory, local fields
11S23 Integral representations
Full Text: DOI


[1] C. J. Bushnell \et P. C. Kutzko, Smooth representations of reductive \(p\)-adic groups: Structure theory via types , Proc. London Math. Soc. (3) 77 (1998), 582–634. · Zbl 0911.22014
[2] ——–, The Admissible Dual of \(\GL(N)\) via Compact Open Subgroups , Ann. of Math. Stud. 129 , Princeton Univ. Press, Princeton, 1993. · Zbl 0787.22016
[3] –. –. –. –., Semisimple types in \(\GL_n\) , Compositio Math. 119 (1999), 53–97. · Zbl 0933.22027
[4] W. Casselman, The restriction of a representation of \(\GL_2(k)\) to \(\GL_2(\mathfrak{O})\) , Math. Ann. 206 (1973), 311–318. · Zbl 0253.20062
[5] P. Deligne, “Le ‘centre’ de Bernstein” dans Représentations des groupes réductifs sur un corps local , Travaux en Cours, Hermann, Paris, 1984, 1–32. · Zbl 0599.22016
[6] P. Gérardin \et P. Kutzko, Facteurs locaux pour \(\GL(2)\) , Ann. Sci. École Norm. Sup. (4) 13 (1980), 349–384. · Zbl 0448.22015
[7] M. Harris \et R. Taylor, The Geometry and Cohomology of Some Simple Shimura Varieties , Ann. of Math. Stud. 151 , Princeton Univ. Press, Princeton, 2001. \CMP1 876 802 · Zbl 1036.11027
[8] G. Henniart, Une preuve simple des conjectures de Langlands pour \(\GL(n)\) sur un corps \(p\)-adique , Invent. Math. 139 (2000), 439–455. · Zbl 1048.11092
[9] H. Jacquet \et R. P. Langlands, Automorphic Forms on \(\GL(2)\) , Lecture Notes in Math. 114 , Springer, Berlin, 1970. · Zbl 0236.12010
[10] P. C. Kutzko, On the supercuspidal representations of \(\GL_2\) , Amer. J. Math. 100 (1978), 43–60. JSTOR: · Zbl 0417.22012
[11] –. –. –. –., The Langlands conjecture for \(\GL_{2}\) of a local field , Ann. of Math. (2) 112 (1980), 381–412. JSTOR: · Zbl 0469.22013
[12] J. Tate, “Number theoretic background” dans Automorphic Forms, Representations and \(L\)-Functions (Corvallis, Ore., 1977), Part 2 , Proc. Sympos. Pure Math. 33 , Amer. Math. Soc., Providence, 1979, 3–26. \endotherlanguage · Zbl 0422.12007
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.